# SDR USAABB128

- Difficulty date: August 6, 2008
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PHL  FLT 742  EN-ROUTE PHL TO BCN.  ABOUT ONE HOUR INTO THE FLIGHT, THE CREW TWICE NOTICED A STRONG ELECTRICAL BURNING ODOR, WHICH TWICE DISSIPATED SHORTLY AFTERWARDS.  THE CREW NOTED THAT TURNING OFF THE FIRST OFFICER'S FOOT HEATER ELIMINATED THE ODOR ALTOGETHER.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE FIRST OFFICER'S FOOT HEATER ON MEL.  MAINTENANCE REPLACED THE FIRST OFFICER'S FOOT HEATER AND REMOVED THE MEL.
